# SDR CA001019032

- Difficulty date: September 14, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 11,910 hours
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018ABC
- Condition: Failed
- Location: Te Flaps
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP FAIL MESSAGE IN ROUTE TO MCI. FLAP AT 0 DEGREE FOR LANDING. REPLACED THE FLAP ELECTRONIC UNIT AND PERFORMED FLAP INSPECTION AS PER AMM 27-51-10.
